Archives

Vaccines and Infant Mortality Correlation

Vaccines

New study: Infants receiving most vaccines are most likely to be hospitalized and die

A new study, published in Human and Experimental Toxicology, a peer-reviewed journal indexed by the National Library of Medicine, analyzed more than 38,000 reports of infant hospitalizations and deaths following vaccinations.[1] Researchers found statistically significant correlations between the number of vaccine doses administered to infants and infant hospitalization and mortality rates: babies who receive the most vaccines tend to have higher (worse) hospitalization and death rates.

Infants who received 2 vaccines simultaneously were significantly less likely to be hospitalized than infants who received 3 or more vaccines at the same time. Infants who received 3 vaccines simultaneously were significantly less likely to be hospitalized than infants who received 4 or more vaccines at the same time. Babies who received 6, 7, or 8 vaccines during a single pediatric well-baby visit were the most likely to be hospitalized following their injections. In fact, the hospitalization rate increased linearly from 11.0% for infants receiving 2 vaccine doses to 23.5% for infants receiving 8 vaccine doses.

The authors of the study, Dr. Gary Goldman and Neil Z. Miller, also discovered that younger infants were significantly more likely to be hospitalized after receiving vaccinations than older infants. In addition, infants who received 5-8 vaccines simultaneously were significantly more likely to die following their shots than infants who received 1-4 vaccines simultaneously.

Several factors could contribute to whether an infant will have an adverse reaction to vaccines, including a genetic predisposition, illness (which may be a contraindication to vaccine administration), quality of vaccines (which can vary by manufacturing methods), and sensitivity to one or more vaccine components. Some infants might be more likely to experience an adverse reaction due to biochemical or synergistic toxicity associated with concurrent administration of multiple vaccines.

Read Article

You must be logged in to post a comment.